# SDR 97ZZZM288

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON CIRCUMFERENTIAL FRAME BETWEEN STRINGERS 29L AND 29R STATION 810.  REMOVED FASTENERS IAW DC-9 SRM 51-30-1, 51-30-1, 51-30-1, 51-30-5.  MECHANICALLY REMOVED CORROSION MATERIAL LOSS LESS THAN .005 IAW DC-9 SRM 51-10-3.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3.  INSTALLED FASTENER IAW DC-9 SRM 51-30-2.  (M)
